Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had cystoscopy. Pain, burning on urination, white particles in urine. On cipro. Diagnosed renal pelvis kidney cancer. Advised pencillin. Suggestions?

my mother had a cysotosopy of her kidney, the 2nd one. After the stent was removed she had pain, pressure, then started having burning after urinating too. She was tested and treated for a UTI, had a fever of 101.
But now after a week on Cipro, she is having episodes of extreme pain, can't urinate for 2-3 hrs. , then when it finally lets loose, there are white particles in the urine. Some fairly large. It is like these are clogging up the uretha or uterer. The dr. wants to put her on penicilin now, but 30 yrs ago she had a reaction to a shot with a swollen arm. She is prone to hives. She has been diagnosed with renal pelvis kidney cancer, small amt. that is contained to the kidney.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your mother's problem. It appears that she has developed urinary tract infection following the cystoscopy. This is a common problem after cystoscopy and requires antibiotcs. Her antibiotic should be changed according to the culture report. You can give her urispas to relieve the spasm and pain she is having.
If she has had a penicillin reaction in the past, it should be avoided and some other drug should be started.

Hoping for the best.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor